# SDR N6WA2022081601

- Difficulty date: August 11, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N545GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10255
- Aircraft time: 38,905 hours, 27,537 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 4526499
- Part serial: 377467042
- Condition: Inoperative
- Location: Elt
- Component: Portable Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE ELT BATTERY DEAD. REMOVED AND REPLACED PORTABLE ELT BATTERY IAW CMM 25-62-31
